# SDR R7MA33684

- Difficulty date: August 15, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 23030911
- Part serial: 41478
- Condition: Damaged
- Location: Engine
- Part time: 711 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNER DRAW VALVE WAS NOT COATED WITH ANTI-SEIZE FROM THE FACTORY.  DURING REMOVAL OF THE VALVE, THREAD DAMAGE OCCURRED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
